U.S. doctors online nowAsk doctors free
TX
A 33-year-old member asked:

I took 100mg of clomid (clomiphene) for three days, been having bad headaches, can i finish these last two days with 50mg? also took clomid (clomiphene) for two months 50mg.

2 doctor answers4 doctors weighed in
Dr. Michael Murray
Fertility Medicine 29 years experience
Yes: Headache is a common side effect from clomid. It is ok to take tylenol (acetaminophen) with clomid. Make sure you are drinking plenty of water. Talk to your fertility specialist about alternatives to clomid.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Dorothy Mitchell-Leef
Specializes in Fertility Medicine
Yes, however: Clomid (clomiphene) can cause side effects at higher doses. You may be very sensitive to 100 mg. It is important to tell your physician about your symptoms. You might not be able to continue taking the higher dose. You should find out if you ovualte on 50 mg. If you do, increasing the dose is not needed. If you do not ovulate you need to talk to your infertility specialist about other options for ovulation med.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Apr 23, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.